Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnesuffer82

Shortness of Breath w/ Accutane?

Recommended Posts

Hi you guys

I have been experiencing shortness of breath on my second week of Accutane. I am really scared because I dont want to get off this medication. Has any of you guys experienced this issue and has it went away after your body adjusted to the drug? Please please let me know! :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×